# SDR DALA13022989201

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1020-1041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AND CORRODED RBL 54.5, BS 1020 -1041.    FOUND TO BE OUT OF LIMITS.  REMOVED AND REPAIRED SEAT TRACK IAW SRM 53-40-01, FIG 6 AND 51-30-01, PG 1.
